Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 110, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2019, 5:00 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 5:00 PM MDT (23:00 UTC)
- Expired
- Jun 22, 2019, 5:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
187
WUUS55 KPUB 222300
SVRPUB
COC055-101-222330-
/O.NEW.KPUB.SV.W.0110.190622T2300Z-190622T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
500 PM MDT Sat Jun 22 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Huerfano County in southeastern Colorado...
Southwestern Pueblo County in southeastern Colorado...
* Until 530 PM MDT.
* At 500 PM MDT, a severe thunderstorm was located 11 miles southeast
of Greenhorn Mountain, or 21 miles northeast of Spring Burn Scar
north of Highway 160, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano and southwestern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3772 10488 3787 10492 3801 10457 3773 10450
TIME...MOT...LOC 2300Z 257DEG 24KT 3781 10483
HAIL...1.00IN
WIND...60MPH
$$
mw2 follow-up statements
149
WWUS55 KPUB 222311
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
511 PM MDT Sat Jun 22 2019
COC055-101-222330-
/O.CON.KPUB.SV.W.0110.000000T0000Z-190622T2330Z/
Huerfano CO-Pueblo CO-
511 PM MDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES...
At 511 PM MDT, a severe thunderstorm was located 13 miles north of
Walsenburg, or 26 miles northeast of Spring Burn Scar north of
Highway 160, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 10480 3789 10484 3801 10457 3773 10450
TIME...MOT...LOC 2311Z 257DEG 24KT 3783 10474
HAIL...1.00IN
WIND...60MPH
$$
mw215
WWUS55 KPUB 222325
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
525 PM MDT Sat Jun 22 2019
COC055-101-222334-
/O.EXP.KPUB.SV.W.0110.000000T0000Z-190622T2330Z/
Huerfano CO-Pueblo CO-
525 PM MDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO AND
SOUTH CENTRAL PUEBLO COUNTIES WILL EXPIRE AT 530 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3773 10480 3789 10484 3801 10457 3773 10450
TIME...MOT...LOC 2324Z 254DEG 28KT 3786 10461
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:58 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 22, 2:58 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 258 PM MDT Sat Jun 22 2019 .SHORT TERM...(This evening through Sunday) Issued at 238 PM MDT Sat Jun 22 2019 Unseasonably strong upper low will provide forcing for widespread showers and thunderstorms today across most of the district. Winds at low levels will transition to easterly this afternoon, advecting 40s and low 50 dew points back westward into the southeast plains. Frontal boundary is progged to lift back northward off the Raton Mesa region with convection firing across this region as well as moving off the mountains into the I-25 corridor between 3 and 4 PM. Plenty of deep layer shear will be in place with easterly surface winds beneath strong southwest flow aloft. This nets 50 to 60 kts of deep layer shear, which will be sufficient for supercell thunderstorms with the threat of large hail, damaging winds, and even an isolated tornado, especially where low level helicity is maximized by easterly flow or where rapidly intensifying storms can tap vorticity along a boundary. Greatest threat area for severe appears to be along the I-25 corridor, stretching eastward along and north of the Raton Mesa region with Las Animas, Baca, Prowers and Bent counties looking like the most likely target areas this evening. Threat for thunderstorms transitions eastward this evening, but may linger past midnight across the far southeast plains as high res models show several line clusters redeveloping as the forcing from the trough axis moves through. The mountain areas will also see widespread showers and thunderstorms today. Concern for burn scar flash flooding is elevated today, but fast storm motions may mitigate this threat some unless storms train over the same spot. There will be the potential for hail today as well with the stronger storms across the mountains, which could play in our favor and limit flash flood threat some. Higher peaks along the Continental Divide will pick up some light snow accumulations through tonight. As the upper trough swings through on Sunday, some trailing activity will be possible across the central mountains and eastern half of the area through the day. Although dew points will be lower, cold air aloft still leads to some modest CAPE, so some small hail will be possible with the isolated stronger storms across the plains. Activity should decrease into the early evening. -KT .LONG TERM...(Sunday night through Saturday) Issued at 238 PM MDT Sat Jun 22 2019 Flow aloft transitions to westerly behind the departing storm for Monday. This brings pretty good drying to the area, though with some mid/high based moisture and some weak perturbations propagating through the flow aloft, will still be looking at isolated afternoon thunderstorms over the mountains. Given limited low level moisture/instability, main threat will be localized gusty winds and lightning. Flow aloft transitions to southwesterly for the remainder of the week as the upper low moves into the Pacific Northwest and gradually lifts northward into British Columbia and Alberta provinces towards weeks end. This set up will allow for hotter and drier weather across the region, punctuated by mainly high based afternoon thunderstorms over the mountains. There will also be the potential for isolated thunderstorm activity along a dry line across the southeast plains. Again, mainly gusty winds and lightning will be the primary storm threats over the mountains. One or two stronger storms will be possible across the plains depending on the location of the dry line, available low level moisture/instability and presence of a strong enough trigger. Winds will be trending upwards through the week as southwest flow aloft increases resulting in breezy afternoon winds across the mountains and plains. Temperatures will be pushing well into the 90s across the plains with 70s and 80s for the mountain and valley communities by mid to late week. -KT && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 238 PM MDT Sat Jun 22 2019 Window for thunderstorms to affect KCOS and KPUB terminals will persist through 01-02z. A few embedded strong to severe storms will be possible which will be capable of producing large hail, wind gusts up to 50 kts and brief MVFR to IFR conditions with heavy rain. Storms will move east of the I-25 corridor through the evening with lingering VFR cloud cover into the night. Sunday will see more isolated thunderstorm activity but probability will be lower for impacting the TAF sites. KALS will see breezy southwest winds continue into the evening with the possibility of an isolated shower or thunderstorm. Brief MVFR conditions will be possible if the terminal is impacted along with wind gusts up to 40 kts. Thunderstorms will decrease through the evening with VFR conditions overnight into Sunday. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late Sunday night through Monday morning for COZ069>071. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1054 AM MDT Sat Jun 22 2019 COZ058>089-093>099-231700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1054 AM MDT Sat Jun 22 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight An unseasonably strong storm system will continue to move across the Rockies through tonight, bringing the potential to produce strong to severe thunderstorms across all of south central and southeast Colorado this afternoon and evening. Over the mountains and valleys, heavy rain, wind gusts to 60 mph and hail up to the size of quarters will be possible with the stronger storms. Localized flash flooding will also be possible, especially if the heavy rain falls across the newer burn areas of the Spring, Junkins and Hayden Pass burn scars. Local snow accumulations of up to a few inches will also be possible across the higher peaks. Most of the stronger storms will occur this afternoon. Across the I-25 Corridor through the far southeast Plains, strong to severe thunderstorms will be possible this afternoon through tonight. Storm intensity will be dependent on how unstable the atmosphere can become, with areas which receive more daytime heating will see the best chances for severe storms. The main threat from storms will be large hail greater than an inch in diameter, damaging wind gusts up to 70 mph and heavy rain, with even a tornado or two also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated afternoon and evening showers and thunderstorms will be possible each day. The primary threats will be hail up to the size of nickels and wind gusts to 45 mph. All storms will produce dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible across all of south central and southeast Colorado this afternoon and evening. 23/23
In the hours before
Special weather statement, Jun 22, 3:50 PM MDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 350 PM MDT Sat Jun 22 2019 COZ088-094-222230- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 350 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 430 PM MDT... At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Aguilar, or 11 miles north of Trinidad, moving northeast at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tyrone. LAT...LON 3721 10454 3735 10468 3770 10421 3749 10400 TIME...MOT...LOC 2150Z 231DEG 27KT 3733 10454 ep
Special weather statement, Jun 22, 4:17 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 417 PM MDT Sat Jun 22 2019 COZ079-080-083-086-222245- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- Wet Mountains above 10000 Ft CO- 417 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO... SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 445 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm near Junkins Burn Scar, moving northeast at 35 mph. Brief heavy rain, penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Junkins Burn Scar, San Isabel, Beulah and Wetmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3795 10519 3809 10529 3833 10500 3802 10475 TIME...MOT...LOC 2217Z 238DEG 37KT 3805 10517 mw
Special weather statement, Jun 22, 4:20 PM MDT, 40 minutes before
Special Weather Statement National Weather Service Pueblo CO 420 PM MDT Sat Jun 22 2019 COZ094-099-222300- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 420 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA AND EAST CENTRAL LAS ANIMAS COUNTIES UNTIL 500 PM MDT... At 419 PM MDT, Doppler radar was tracking a strong thunderstorm near Kim, or 37 miles west of Springfield, moving east at 40 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Pritchett and Kim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3720 10335 3736 10343 3763 10296 3733 10278 TIME...MOT...LOC 2219Z 248DEG 35KT 3732 10330 ep
Special weather statement, Jun 22, 4:29 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 429 PM MDT Sat Jun 22 2019 COZ079-080-086-087-222300- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountains above 10000 Ft CO- 429 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 500 PM MDT... At 428 PM MDT, Doppler radar was tracking a strong thunderstorm over Farisita, or 10 miles north of Spring Burn Scar north of Highway 160, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Farisita, Greenhorn Mountain, Rye and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3769 10508 3780 10517 3800 10490 3780 10472 TIME...MOT...LOC 2228Z 237DEG 26KT 3777 10509 mw
Special weather statement, Jun 22, 4:52 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 452 PM MDT Sat Jun 22 2019 COZ079-080-083-086-087-222330- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Wet Mountains above 10000 Ft CO- 452 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO... SOUTHEASTERN FREMONT AND WESTERN PUEBLO COUNTIES UNTIL 530 PM MDT... At 451 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles southeast of Florence to 8 miles east of Farisita. Movement was east at 30 mph. Brief heavy rain, penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Southwestern Pueblo, Pueblo Reservoir, Pueblo West, Penrose, Rye, Beulah and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3837 10467 3766 10457 3768 10499 3835 10505 TIME...MOT...LOC 2251Z 284DEG 20KT 3826 10498 3777 10492 mw
Special weather statement, Jun 22, 4:53 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
453 PM MDT Sat Jun 22 2019
COZ099-222345-
Springfield Vicinity/Baca County CO-
453 PM MDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL
545 PM MDT...
At 453 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 19 miles west of Springfield, moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Springfield, Pritchett, Vilas, Two Buttes and Two Buttes Reservoir.
LAT...LON 3727 10303 3743 10307 3760 10306 3764 10239
3738 10230
TIME...MOT...LOC 2253Z 254DEG 33KT 3738 10297
epThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:00 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 21, 7:39 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 21, 7:54 PM MDT | Special Weather Statement | PUB | Crowley | 51 min |
| Jun 21, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 32 min |
| Jun 21, 8:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 21, 8:30 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Jun 21, 9:02 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jun 21, 10:05 PM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
| Jun 22, 1:14 PM MDT | Special Weather Statement | PUB | Mineral | 31 min |
| Jun 22, 1:16 PM MDT | Special Weather Statement | PUB | Saguache | 29 min |
| Jun 22, 1:43 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jun 22, 1:47 PM MDT | Special Weather Statement | PUB | Mineral | 28 min |
| Jun 22, 2:17 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| Jun 22, 2:19 PM MDT | Special Weather Statement | PUB | Rio Grande | 26 min |
| Jun 22, 2:38 PM MDT | Freeze Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 14 hr |
| Jun 22, 2:47 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 22, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 22, 2:59 PM MDT | Special Weather Statement | PUB | Saguache | 31 min |
| Jun 22, 3:13 PM MDT | Special Weather Statement | PUB | El Paso | 62 min |
| Jun 22, 3:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Jun 22, 3:50 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jun 22, 4:17 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| Jun 22, 4:20 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jun 22, 4:29 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jun 22, 4:52 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jun 22, 4:53 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jun 22, 5:11 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| Jun 22, 5:24 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jun 22, 5:49 PM MDT | Special Weather Statement | PUB | Otero | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.